# SDR ASAA2023110346012

- Difficulty date: November 3, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N971AK
- Make and model: Boeing 737-9
- Aircraft serial: 43339
- Aircraft time: 6,920 hours, 1,986 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OPEN C/B - PACK CONT VALVES L ALT LOCATED AT P6-4 D3. GROUNDED - YES. INSPECTED & RESET PACK CONT VALVES L ALT PER AMM 20-60-01. C/B REMAINS RE-SET. ACCOMPLISHED OPS CHECK OF PACK FLOW CONTROL VALVE PER AMM 21-51-00, OPS CHECK GOOD. SUCCESSFUL VERIFICATION ACCOMPLISHED.
